Alert archive / Wisconsin / River Flood Warnings in 2014
River Flood Warning 17, NWS Green Bay, WI
NWS Green Bay, WI issued this river flood warning at Sep 5, 2014, 12:02 PM CDT for Shawano County, Waupaca County, Wisconsin. It was in force for 7 days.
The area
The outline as issued.
The facts
- Issued
- Sep 5, 2014, 12:02 PM CDT (17:02 UTC)
- Expired
- Sep 12, 2014, 12:02 PM CDT
- In force
- 7 days
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Shawano County, WI, Waupaca County, WI
The radar
The Green Bay radar (KGRB), 54 km from the middle of the area, began a volume at 17:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Embarrass River near Embarrass (EMBW3).
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 9.5 ft
- Major stage
- 11.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04078500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
935
WGUS43 KGRB 051702
FLWGRB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
1202 PM CDT FRI SEP 5 2014
...THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN...
EMBARRASS RIVER NEAR EMBARRASS AFFECTING WAUPACA AND SHAWANO
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
WIC115-135-060802-
/O.NEW.KGRB.FL.W.0017.140905T1702Z-000000T0000Z/
/EMBW3.1.UU.140905T1659Z.140905T2057Z.000000T0000Z.NO/
1202 PM CDT FRI SEP 5 2014
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* FLOOD WARNING FOR
THE EMBARRASS RIVER NEAR EMBARRASS.
* UNTIL FURTHER NOTICE.
* AT 10:15 AM FRIDAY THE STAGE WAS 6.6 FEET.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS AFTERNOON AND CONTINUE
TO RISE TO NEAR 8.0 FEET BY TONIGHT. ADDITIONAL RISES
ARE POSSIBLE THEREAFTER.
* AT 9.0 FEET...WATER MAY APPROACH STRUCTURES NEAR SANDY LANE.
&&
LAT...LON 4439 8874 4446 8860 4476 8870 4480 8894
4472 8900 4459 8874
$$6 follow-up statements
979
WGUS83 KGRB 060221
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI
921 PM CDT FRI SEP 5 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER
WISCONSIN...
EMBARRASS RIVER NEAR EMBARRASS AFFECTING WAUPACA AND SHAWANO
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE
ROUTE. TURN AROUND...DO NOT DROWN.
&&
WIC115-135-061721-
/O.CON.KGRB.FL.W.0017.000000T0000Z-000000T0000Z/
/EMBW3.1.UU.140905T1659Z.140906T0000Z.000000T0000Z.NO/
921 PM CDT FRI SEP 5 2014
THE FLOOD WARNING CONTINUES FOR
THE EMBARRASS RIVER NEAR EMBARRASS.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:15 PM FRIDAY THE STAGE WAS 7.4 FEET.
* FLOOD STAGE IS 7.0 FEET.
* AT 7.0 FEET...THERE IS WIDESPREAD FLOODING OF LOWLAND AND
AGRICULTURAL LAND.
&&
LAT...LON 4439 8874 4446 8860 4476 8870 4480 8894
4472 8900 4459 8874
$$384
WGUS83 KGRB 060653
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI
153 AM CDT SAT SEP 6 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER
WISCONSIN...
EMBARRASS RIVER NEAR EMBARRASS AFFECTING WAUPACA AND SHAWANO
COUNTIES
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER
WISCONSIN...
EMBARRASS RIVER NEAR EMBARRASS AFFECTING WAUPACA AND SHAWANO
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE
ROUTE. TURN AROUND...DO NOT DROWN.
&&
WIC115-135-062153-
/O.CON.KGRB.FL.W.0017.000000T0000Z-000000T0000Z/
/EMBW3.1.UU.140905T1659Z.140906T0445Z.000000T0000Z.NO/
153 AM CDT SAT SEP 6 2014
THE FLOOD WARNING CONTINUES FOR
THE EMBARRASS RIVER NEAR EMBARRASS.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:15 AM SATURDAY THE STAGE WAS 8.2 FEET.
* FLOOD STAGE IS 7.0 FEET.
* AT 9.0 FEET...WATER MAY APPROACH STRUCTURES NEAR SANDY LANE.
&&
LAT...LON 4439 8874 4446 8860 4476 8870 4480 8894
4472 8900 4459 8874
$$776
WGUS83 KGRB 061526
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI
1026 AM CDT SAT SEP 6 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER
WISCONSIN...
WISCONSIN RIVER BELOW STEVENS POINT AFFECTING PORTAGE COUNTY
WISCONSIN RIVER BELOW WHITING DAM AFFECTING PORTAGE COUNTY
EMBARRASS RIVER NEAR EMBARRASS AFFECTING WAUPACA AND SHAWANO
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE
ROUTE. TURN AROUND...DO NOT DROWN.
&&
WIC097-070626-
/O.CON.KGRB.FL.W.0018.000000T0000Z-000000T0000Z/
/STPW3.1.ER.140906T0359Z.140906T0910Z.000000T0000Z.UU/
1026 AM CDT SAT SEP 6 2014
THE FLOOD WARNING CONTINUES FOR
THE WISCONSIN RIVER BELOW STEVENS POINT .
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:10 AM SATURDAY THE STAGE WAS 1077 FEET.
* FLOOD STAGE IS 1076 FEET.
* AT 1076 FEET...THERE IS WIDESPREAD FLOODING OF WOODED LOWLAND.
&&
LAT...LON 4451 8956 4449 8955 4448 8962 4451 8969
$$
WIC097-070626-
/O.CON.KGRB.FL.W.0019.000000T0000Z-000000T0000Z/
/WTGW3.1.ER.140906T0352Z.140906T1510Z.000000T0000Z.UU/
1026 AM CDT SAT SEP 6 2014
THE FLOOD WARNING CONTINUES FOR
THE WISCONSIN RIVER BELOW WHITING DAM.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:10 AM SATURDAY THE STAGE WAS 1054 FEET.
* FLOOD STAGE IS 1053 FEET.
* AT 1053 FEET...WIDESPREAD FLOODING IN WOODED LAND ADJACENT TO THE
RIVER. WATER APPROACHES HOMES IN LOWER LYING AREAS ON PARK DRIVE
WEST OF PLOVER.
&&
LAT...LON 4449 8954 4443 8953 4442 8973 4447 8973
$$
WIC115-135-070626-
/O.CON.KGRB.FL.W.0017.000000T0000Z-000000T0000Z/
/EMBW3.1.UU.140905T1659Z.140906T1315Z.000000T0000Z.NO/
1026 AM CDT SAT SEP 6 2014
THE FLOOD WARNING CONTINUES FOR
THE EMBARRASS RIVER NEAR EMBARRASS.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:15 AM SATURDAY THE STAGE WAS 8.5 FEET.
* FLOOD STAGE IS 7.0 FEET.
* AT 9.0 FEET...WATER MAY APPROACH STRUCTURES NEAR SANDY LANE.
&&
LAT...LON 4439 8874 4446 8860 4476 8870 4480 8894
4472 8900 4459 8874
$$600
WGUS83 KGRB 070028
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI
728 PM CDT SAT SEP 6 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER
WISCONSIN...
EMBARRASS RIVER NEAR EMBARRASS AFFECTING WAUPACA AND SHAWANO
COUNTIES
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN UPPER
WISCONSIN...
WISCONSIN RIVER BELOW STEVENS POINT AFFECTING PORTAGE COUNTY
WISCONSIN RIVER BELOW WHITING DAM AFFECTING PORTAGE COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER
WISCONSIN...
EMBARRASS RIVER NEAR EMBARRASS AFFECTING WAUPACA AND SHAWANO
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE
ROUTE. TURN AROUND...DO NOT DROWN.
&&
WIC115-135-071528-
/O.CON.KGRB.FL.W.0017.000000T0000Z-000000T0000Z/
/EMBW3.1.UU.140905T1659Z.140906T1345Z.000000T0000Z.NO/
728 PM CDT SAT SEP 6 2014
THE FLOOD WARNING CONTINUES FOR
THE EMBARRASS RIVER NEAR EMBARRASS.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 5:15 PM SATURDAY THE STAGE WAS 8.3 FEET.
* FLOOD STAGE IS 7.0 FEET.
* AT 9.0 FEET...WATER MAY APPROACH STRUCTURES NEAR SANDY LANE.
&&
LAT...LON 4439 8874 4446 8860 4476 8870 4480 8894
4472 8900 4459 8874
$$
WIC097-070058-
/O.CAN.KGRB.FL.W.0018.000000T0000Z-140907T0028Z/
/STPW3.1.ER.140906T0359Z.140906T1810Z.140906T2314Z.UU/
728 PM CDT SAT SEP 6 2014
THE FLOOD WARNING IS CANCELLED FOR
THE WISCONSIN RIVER BELOW STEVENS POINT .
* AT 7:10 PM SATURDAY THE STAGE WAS 1076 FEET.
* FLOOD STAGE IS 1076 FEET.
* AT 1076 FEET...THERE IS WIDESPREAD FLOODING OF WOODED LOWLAND.
&&
LAT...LON 4451 8956 4449 8955 4448 8962 4451 8969
$$
WIC097-070058-
/O.CAN.KGRB.FL.W.0019.000000T0000Z-140907T0028Z/
/WTGW3.1.ER.140906T0352Z.140906T1510Z.140906T2344Z.UU/
728 PM CDT SAT SEP 6 2014
THE FLOOD WARNING IS CANCELLED FOR
THE WISCONSIN RIVER BELOW WHITING DAM.
* AT 7:10 PM SATURDAY THE STAGE WAS 1053 FEET.
* FLOOD STAGE IS 1053 FEET.
* AT 1053 FEET...WIDESPREAD FLOODING IN WOODED LAND ADJACENT TO THE
RIVER. WATER APPROACHES HOMES IN LOWER LYING AREAS ON PARK DRIVE
WEST OF PLOVER.
&&
LAT...LON 4449 8954 4443 8953 4442 8973 4447 8973
$$122
WGUS83 KGRB 071512
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI
1012 AM CDT SUN SEP 7 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER
WISCONSIN...
EMBARRASS RIVER NEAR EMBARRASS AFFECTING WAUPACA AND SHAWANO
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE
ROUTE. TURN AROUND...DO NOT DROWN.
&&
WIC115-135-080612-
/O.CON.KGRB.FL.W.0017.000000T0000Z-000000T0000Z/
/EMBW3.1.UU.140905T1659Z.140906T1345Z.000000T0000Z.NO/
1012 AM CDT SUN SEP 7 2014
THE FLOOD WARNING CONTINUES FOR
THE EMBARRASS RIVER NEAR EMBARRASS.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:15 AM SUNDAY THE STAGE WAS 7.3 FEET.
* FLOOD STAGE IS 7.0 FEET.
* AT 7.0 FEET...THERE IS WIDESPREAD FLOODING OF LOWLAND AND
AGRICULTURAL LAND.
&&
LAT...LON 4439 8874 4446 8860 4476 8870 4480 8894
4472 8900 4459 8874
$$754
WGUS83 KGRB 072317
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI
617 PM CDT SUN SEP 7 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN UPPER
WISCONSIN...
EMBARRASS RIVER NEAR EMBARRASS AFFECTING WAUPACA AND SHAWANO
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE
ROUTE. TURN AROUND...DO NOT DROWN.
&&
WIC115-135-072347-
/O.CAN.KGRB.FL.W.0017.000000T0000Z-140907T2317Z/
/EMBW3.1.UU.140905T1659Z.140906T1345Z.140907T1857Z.NO/
617 PM CDT SUN SEP 7 2014
THE FLOOD WARNING IS CANCELLED FOR
THE EMBARRASS RIVER NEAR EMBARRASS.
* AT 4:15 PM SUNDAY THE STAGE WAS 6.9 FEET.
* FLOOD STAGE IS 7.0 FEET.
* AT 7.0 FEET...THERE IS WIDESPREAD FLOODING OF LOWLAND AND
AGRICULTURAL LAND.
&&
LAT...LON 4439 8874 4446 8860 4476 8870 4480 8894
4472 8900 4459 8874
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Sep 5, 6:54 AM CDT, 5 hours 8 minutes earlier.
Area forecast discussion, Sep 5, 6:54 AM CDT, 5 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 654 AM CDT FRI SEP 5 2014 UPDATED AVIATION PORTION FOR 12Z TAF ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND SATURDAY ISSUED AT 434 AM CDT FRI SEP 5 2014 PCPN TRENDS TODAY AND EARLY TONIGHT...AND THE ARRIVAL OF A MUCH COOLER AND LESS HUMID AIR MASS...WILL BE THE MAIN FCST CONCERNS. RUNNING A LITTLE LATE THIS MORNING DUE TO HEAVY RAINFALL/FLOODING CONCERNS AND ISOLD SVR TSTM THREAT. MAIN OVERNIGHT HIGHLIGHT WAS FLASH FLOODING OVER NORTHERN DOOR COUNTY...WHERE OUR RADAR ESTIMATED RAINFALL TOTALS OF 5+ INCHES. COLD FRONT WAS MOVG THROUGH NC/C WI EARLY THIS MORNING. AHEAD OF THE FRONT...MUCAPE WAS STILL 1000-2000 J/KG AND PWATS WERE 1.75 TO 2.00 INCHES. SCT SHRA/TSRA WILL CONTINUE TO DEVELOP AHEAD OF THE FRONT EARLY THIS MORNING. IN ADDITION...WEAKENING CONVECTION OVER IA/SW WI (ASSOCIATED WITH THE RRQ OF AN UPPER LEVER JET) SHOULD CONTINUE TO BUILD TOWARD THE FOX RIVER VALLEY. EXPECT MOST OF THE PCPN TO END BY MIDDAY AS THE FRONT SHIFTS EAST AND DRIER CANADIAN AIR ARRIVES. HOWEVER...THERE IS SOME CONCERN THAT LIGHT SHOWERS OR SPRINKLES WILL LINGER OVER EC WI THIS AFTERNOON AND EVENING...AS THE RRQ OF A 120 KT JET MOVES THROUGH. WILL KEEP THE DRY FCST FOR THAT PERIOD FOR NOW...BUT PASS ON CONCERNS TO THE DAY SHIFT. HIGH PRESSURE SHOULD BRING DRY WX AND PLENTY OF SUNSHINE ON SATURDAY. MUCH COOLER TEMPERATURES WILL ARRIVE TODAY AND CONTINUE INTO SATURDAY. HIGH TEMPS WILL BE IN THE MID 60S TO MID 70S MOST PLACES. CHILLY READINGS IN THE 40S AND LOWER 50S ARE ANTICIPATED TONIGHT...WITH LOWS AROUND 40 IN THE TYPICAL COLD SPOTS OF NC WI. .LONG TERM...SATURDAY NIGHT THROUGH THURSDAY ISSUED AT 434 AM CDT FRI SEP 5 2014 TRANQUIL WEATHER PATTERN EXPECTED SUNDAY AND MONDAY AS HIGH PRESSURE DOMINATES THE WEATHER PATTERN. THE BIG STORY FOR NEXT WEEK WILL BE THE CHANGE IN THE UPPER AIR PATTERN. 500MB RIDGE EXPECTED TO BUILD ACROSS THE SOUTHWEST UNITED STATES WHILE NORTHWEST FLOW AND COLD UPPER LOW MOVES INTO THE WESTERN GREAT LAKES BY THE END OF THE WORK WEEK. THIS SCENARIO WILL LEAD TO ABOVE NORMAL TEMPERATURES ENDING UP MUCH COLDER THAN NORMAL BY THE END OF THE WORK WEEK. DETAILS OF THE FORECAST STILL MUDDLED MONDAY NIGHT THROUGH WEDNESDAY IF THE AREA WOULD SEE PRECIPITATION IN EACH PERIOD. WILL CONTINUE PREVIOUS FORECAST FOR CONTINUITY SAKE AND LET THE MODELS SORT OUT THE DETAILS. THE BIG NEWS IS TEMPERATURES WILL FALL TO WELL BELOW SEASONAL NORMAL BY THE END OF THE WEEK. NORTHWEST FLOW WOULD MOST LIKELY LEAD TO INSTABILITY SHOWERS NEXT THURSDAY AND THURSDAY NIGHT AND LINGER INTO NEXT FRIDAY. 850MB TEMPERATURES EXPECTED TO DROP TO -2C TO -4C. COULD BE SOME GALE GUSTS THROUGH DEATHS DOOR IF WINDS TURN TO 340 DEGREES LIKE THE MODELS INDICATE. A SURE SIGN THAT FALL IS HERE!. && .AVIATION...FOR 12Z TAF ISSUANCE ISSUED AT 648 AM CDT FRI SEP 5 2014 SHOWERS AND THUNDERSTORMS WILL EXIT EAST CENTRAL WISCONSIN THIS MORNING...AS A COLD FRONT SHIFTS EAST OF THE REGION. A LARGE AREA OF MVFR CIGS OVER NORTHERN MN AND NW WI SHOULD MOVE INTO THE FORECAST AREA TODAY AND EARLY TONIGHT...ESPECIALLY OVER NC WI. CLEARING SKIES ARE ANTIICPATED TONIGHT AS HIGH PRESSURE MOVES INTO WISCONSIN. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....KIECKBUSCH LONG TERM......ECKBERG AVIATION.......KIECKBUSCH
Hazardous weather outlook, Sep 5, 4:50 AM CDT, 7 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 450 AM CDT FRI SEP 5 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-061000- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 450 AM CDT FRI SEP 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT A FEW THUNDERSTORMS WITH HEAVY RAINFALL WILL CONTINUE ACROSS EAST CENTRAL WISCONSIN THIS MORNING...BUT WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE POSSIBLE AT TIMES MONDAY NIGHT THROUGH WEDNESDAY. THESE STORMS ARE NOT EXPECTED TO BE SEVERE AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LMZ521-522-541>543-061000- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 450 AM CDT FRI SEP 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT A FEW THUNDERSTORMS WITH HEAVY RAINFALL WILL CONTINUE ACROSS THE REGION THIS MORNING...BUT WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED. PATCHY DENSE FOG MAY ALSO CAUSE NAVIGATION PROBLEMS THIS MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE POSSIBLE AT TIMES MONDAY NIGHT THROUGH WEDNESDAY. THESE STORMS ARE NOT EXPECTED TO BE SEVERE AT THIS TIME. TSK/RE
In the hours before
Local storm report, Sep 5, 7:54 AM CDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
754 AM CDT FRI SEP 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 2 E ELLISON BAY 45.25N 87.02W
09/05/2014 M2.66 INCH DOOR WI TRAINED SPOTTER
24 HOUR TOTAL
0600 AM HEAVY RAIN GREEN BAY 44.51N 88.00W
09/05/2014 M2.25 INCH BROWN WI TRAINED SPOTTER
24 HOUR TOTAL
0600 AM HEAVY RAIN 4 N IOLA 44.56N 89.11W
09/05/2014 E2.50 INCH WAUPACA WI PUBLIC
24 HOUR TOTAL
0630 AM HEAVY RAIN 3 WSW HOWARD 44.54N 88.12W
09/05/2014 M2.66 INCH BROWN WI NWS EMPLOYEE
48 HOUR TOTAL
&&
LUCHSLocal storm report, Sep 5, 10:20 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1020 AM CDT FRI SEP 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN SUAMICO 44.63N 88.05W
09/05/2014 M2.55 INCH BROWN WI PUBLIC
24 HOUR TOTAL
&&
LUCHSThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 11:34 PM CDT | Special Marine Warning | GRB | 71 min | |
| Sep 5, 12:08 AM CDT | Areal Flood Advisory | GRB | Door, Langlade, Marinette, Menominee, Oconto, Shawano | 3 hr |
| Sep 5, 12:32 AM CDT | Special Marine Warning | GRB | 88 min | |
| Sep 5, 2:08 AM CDT | Flash Flood Warning | GRB | Door | 3 hr |
| Sep 5, 2:21 AM CDT | Severe Thunderstorm Warning | GRB | Marinette | 19 min |
| Sep 5, 11:34 AM CDT | River Flood Warning | GRB | Marathon | 7 days |
Nearby
River Flood Warnings in Wisconsin, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.